# SDR UIEA2017040400508

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 82,703 hours, 17,528 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Mount
- Part number: 6225136202
- Part serial: 3670
- Condition: Unknown
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SPIKING DURING FLIGHT, ALSO AT LOW ALTITUDE, 15000 FEET BELOW WITH 15 DEGREE TILT UP, STILL PAINTING AND WHILE ON THE GROUND.  REMOVED AND REPLACED THE WX ANTENNA MOUNT ASSY.  OPS CHECKED GOOD IAW AMM 34-43-05.
